# SDR DALA2016011500346

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SIDE PLATE ON FRAME, SUPPORT CORRODED, BS 946 STRINGERS 27 - 28L. REMOVED CORROSION AFT CARGO FRAME SUPPORT BS 946, S28L TO S27L.  EVALUATED DAMAGE FOUND ORIG MAT .063", MAT LOSS .020", REMAINING MATERIAL .043" AND IS FOUND TO BE BEYOND SERVICEABLE LIMITS . REMOVED SPLICE IAW SRM 51-41-05, LOCATED AN DRILLED NEW SPLICE IAW SRM 51-40-08 AND DWG NR 9919603, REV CC. INSTALLED NEW SPLICE IAW SRM 51-41-05. APPLIED FINISH AS REQUIRED IAW SRM 51-10-04.
